# SDR SWAA052476

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 24,485 hours, 14,187 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B2132
- Condition: Separated
- Location: Mlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TIRE TREAD SEPARATED.  FOUND NR 3 KRUEGER FLAP, RIGHT INBOARD T/E AFT FLAP & RIGHT INBOARD T/E MIDFLAP DAMAGED.  REMOVED AND REPLACED NR 3 & NR 4 MAIN TIRE/WHEEL ASSY, NR 3 KRUEGER FLAP & RIGHT INBOARD T/E AFT FLAP PER MM.  REPAIRED RIGHT INBOARD T/E MIDFLAP PER SWA EA & SRM.
